# SDR 96ZZZM1351

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47688
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58222
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - DURING OVERNIGHT MAINTENANCE, FOUND AISLE EGRESS LIGHTS INOPERATIVE AT SEAT ROW 5 THROUGH 11.  FOUND POWER SUPPLY, MFG P/N 5822-2, WEAK.  REPLACED POWER SUPPLY AND SYSTEM OPERATION CHECKED NORMAL.
